I have been off accutane for 1 month now and am starting to worry about my red face. I would like an opinion on whether this is post accutane redness or rosacea. Thankyou.
Is This Rosacea or Post Accutane Redness? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Post Accutane redness or rosacea
If it's rosacea it would be exacerbated by heat, certain foods, alcohol, exercise, etc. Is this happening? Also, did you have rosacea before the Accutane regimen? I would also remind you that you need to keep your skin well-moisturized and use sunscreen daily, for any reason, but particularly on and post Accutane.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.